# SDR AALA202412277099

- Difficulty date: December 26, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N450AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10810
- Aircraft time: 10,928 hours, 2,936 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE ENGINE 1 AGENT DISCHARGE LIGHT CAME ON BRIEFLY AND WENT OUT WITH NO FURTHER OCCURRENCE. MAINTENANCE ACCOMPLISHED TSM 26-21-00-810-819-A. A SATISFACTORY SYSTEM TEST WAS ACCOMPLISHED WITH NO DEFECTS NOTED PER AMM 26-12-00-710-001 AND AMM 26-12-00-710-002.
